# SDR CA020729014

- Difficulty date: June 14, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,333 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 9598110112
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF THE MAIN RT WINDSCREEN, IT WAS NOTICED THAT ONE OF LOWER SECTION SCREW ATTACHMENT LUGS ON THE RT SIDE WINDOW WAS CRACKED. THE SIDE WINDOW REQUIRED REPLACMENT.
